# SDR SWIA200312700

- Difficulty date: December 12, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 11,324 hours, 15,359 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061MODA
- Part serial: 751
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 4,518 hours, 6,483 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT STALL STICK PULLER ACTIVATES WHEN A/C IS POWERED UP ON SAFETY CHECK.  REMOVED AND REPLACED STALL WARNING COMPUTER WITH A SERVICEABLE UNIT IAW 27-00-00.  OPS CHECK GOOD.
